Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Re-current yeast infection, took many fluconazole tablets. Could it be hormone problem ?

Hi, I have had a re-current yeast infection for over a year now. I have been back and forward to the drs with regard to this. I have took over 15 fluconazole tablets which still did not rid me of the problem. My dr finally referred me to the hospital to see a specialist, she examined me and stated that yes It looked as though I had thrush, she did not take any swabs. She informed me that she thought it was a hormone problem!! Over production of estrogen and that I should take piriton to stop the itching. I am now at my wits end as this is causing me to wake during the night with itching, it is also affecting my sex life with my husband as it is so painful. I have changed my underwear along with only using water to wash and use non perfumed shower gel. I have also changed my washing powder and have also tried a low sugar diet . I really need some advice any help would be appreciated with regard about what to do next. Thank you
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for your query
i went through your query,
as recurrent fungal infection shows that your immunity might have dereased is one point & the important is you mentioned only you are taking tablets, u didnt mention whether your husband is taking the treatment are not. as these infection are transferred from male to female by contacts but they are symptom less in male, so if e also taking the treatment with you it will be helpful.

so consult your near doctor for your CD4 count & treatment for you & your husband

thank you
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor